Stabilizing influence of a Skew-symmetric operator in semilinear parabolic equation
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 97-123.
@article{RSMUP_1999__102__97_0,
     author = {Neustupa, Ji\v r\'\i },
     title = {Stabilizing influence of a Skew-symmetric operator in semilinear parabolic equation},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {97--123},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0936.47027},
     mrnumber = {1739535},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__97_0/}
}
Neustupa, Jiří. Stabilizing influence of a Skew-symmetric operator in semilinear parabolic equation. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 97-123. http://archive.numdam.org/item/RSMUP_1999__102__97_0/

[1] K.I. Babenko, Spectrum of the Linearized ProbLem of Flow of a Viscous Incompressible Liquid round a Body, Sov. Phys. Dikl., 27 (1) (1982), pp. 25-27. | Zbl 0504.76048

[2] W. Borchers - T. Miyakawa, L2-Decay for Navier-Stokes Flows in Unbounded Domains, with Application to Exterior Stationary Flows, Arch. for Rat. Mech. and Anal., 118 (1992), pp. 273-295. | MR 1158939 | Zbl 0756.76018

[3] G.P. Galdi - M. PADULA, A New Approach to Energy Theory in the Stability of Fluid Motion, Arch. for Rat. Mech. and Anal., 110 (1990), pp. 187-286. | MR 1060804 | Zbl 0719.76035

[4] G.P. Galdi - S. Rionero, Weighted Energy Methods in Fluid Dynamics and Elasticity, Lecture Notes in Mathematics, 1134, Springer-Verlag, Berlin-Heidelberg -New York-Tokyo (1985). | MR 801034 | Zbl 0585.76001

[5] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin-Heidelberg -New York (1981). | MR 610244 | Zbl 0456.35001

[6] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-Heidelberg- New York (1966). | MR 203473 | Zbl 0148.12601

[7] H. Kielhöfer, Existenz und Regularität Von Lösungen semilinearer parabolisher Anfangs-Randwertprobleme, Math. Z., 142 (1975), pp. 131-160. | MR 393854 | Zbl 0324.35047

[8] H. Kielhöfer, On the Lyapunov Stability of stationary Solutions of Semilinear Parabolic Differential Equations, J. of Diff. Equations, 22 (1976), pp. 193-208. | MR 450762 | Zbl 0341.35049

[9] H. Kozono - M. Yamazaki, Navier-Stokes Equations in Exterior Donains, preprint 1995. | MR 1356738

[10] O.A. Ladyzhenskaya, Mathematical Problems of Dynamics of Viscous Incompressible Fluid, Nauka, Moscow 1970 (Russian).

[11] J.L. Lions - E. Magenes, Nonhomogeneous Boundary Value Problems and Applications I, Springer-Verlag, New York (1972). | Zbl 0223.35039

[12] P. Maremonti, Asymptotic Stability Theorems for Viscous Fluid Motions in Exterior Domains, Rend. Sem. Mat. Univ. Padova, 71 (1984), pp. 35-72. | Numdam | MR 769428 | Zbl 0548.76047

[13] K. Masuda, On the Stability of Incompressible Viscous Fluid Motions past Objects, J. of the Math. Soc. Japan, 27, 2 (1975), pp. 294-327. | MR 440224 | Zbl 0303.76011

[14] J. Neustupa, Stability of Solutions of Parabolic Equations by a Combination of the Semigroup Theory and the Energy Method, Proceedings of the Conference Navier-Stokes Equations and Related Nonlinear Problems held in Funchal, Madeira in May (1994). Editor A. Sequeira, Plenum Press, New York 1995, pp. 11-22. | MR 1373201 | Zbl 0847.35018

[15] G. Prodi, Teoremi di tipo locale per il sistema di Navier-Stokes e stabilità delle soluzioni stazionarie, Rend. Sem. Mat. Univ. Padova, 32 (1962), pp. 374-397. | Numdam | MR 189354 | Zbl 0108.28602

[16] D.H. Sattinger, The Mathematical Problem of Hydrodynamic Stability, J. of Math. and Mech., 19 (1970), pp. 797-817. | MR 261182 | Zbl 0198.30401